RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 25, выпуск 2, страницы 286–293 (Mi adm659)  

RESEARCH ARTICLE

Some more algebra on ultrafilters in metric spaces

Igor  Protasov

Faculty of Computer Science and Cybernetics, Kyiv University, Academic Glushkov pr. 4d, 03680 Kyiv, Ukraine

Аннотация: We continue algebraization of the set of ultrafilters on a metric spaces initiated in [6]. In particular, we define and study metric counterparts of prime, strongly prime and right cancellable ultrafilters from the Stone-Čech compactification of a discrete group as a right topological semigroup [3]. Our approach is based on the concept of parallelity introduced in the context of balleans in [4].

Ключевые слова: metric space, ultrafilter, ball invariance, parallelity, prime and strongly prime ultrafilters.

Полный текст: PDF файл (322 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 22A15, 54D35, 54E15
Поступила в редакцию: 14.02.2018
Язык публикации: английский

Образец цитирования: Igor  Protasov, “Some more algebra on ultrafilters in metric spaces”, Algebra Discrete Math., 25:2 (2018), 286–293

Цитирование в формате AMSBIB
\RBibitem{Pro18}
\by Igor~~Protasov
\paper Some more algebra on ultrafilters in~metric~spaces
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 286--293
\mathnet{http://mi.mathnet.ru/adm659}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm659
  • http://mi.mathnet.ru/rus/adm/v25/i2/p286

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:65
    Полный текст:19
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020